Publication
Title
Impact of probability distributions on real options valuation
Author
Abstract
Language
English
Source (journal)
Journal of infrastructure systems / American Society of Civil Engineers. - New York
Publication
New York : 2016
ISSN
1076-0342
Volume/pages
22:3(2016), p. 1-13
Article Reference
04016005
ISI
000383159300003
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 21.03.2016
Last edited 31.07.2018
To cite this reference